# SDR GTIA2016091101588

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 1,505 hours, 676 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE EMPTY.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00.
